Pack Size: 120 tablets
Ingredients: Each tablet contains acetaminophen 325 mg.
For relief of pain and fever.
Product on Backorder
This product is the generic equivalent of Tylenol Regular Strength EZ Tablets.
There are no reviews yet.
Only logged in customers who have purchased this product may leave a review.